# SDR ASOA04898

- Difficulty date: November 13, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N701EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198057
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGER MAINTENANCE, THE BOTTOM STEP ON THE PASSENGER DOOR WAS FOUND BROKEN AT THE ATTACH LINK.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
